MathSciNet Relay Station
MathSciNet bibliographic data
MR646071 (58 #31112) 57D40 (55G36)
Little, Robert D. Minimal immersions of low dimensional manifolds. Proc. Amer. Math. Soc. 66 (1977), no. 2, 347–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement